Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Pain in legs while walking on stairs, standing for long time. History of kidney stones, sepsis. Diet and exercise recommendations?

I recently was hospitalized with a kidney stone and sepsis . It s been 5 wks now. I have pain in my leg. It s especially noticable every time I walk upstairs. It also hurts quite regularly when walking around a large store or standing in one spot for several minutes. Is that an aftermath of sepsis. Is there any food or exercise that may help? I haven t done any exercise for nearly two months now. Would biking help?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response

No neither will exercise biking included nor will any food help you with Kidney stone (renal calculi) or sepsis. Yes avoidance of foods like non-veg with calcium is recommended. Get USG and X Ray KUB done and start with antibiotics and painkillers.
Answered: Fri, 1 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor